# SDR 95FDEA01316

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FLANGE AT STA 840 LBL 24 WL 208 HAS INTERGRANULAR CORROSION THAT IS OUT OF LIMITS.  FABRICATED REINFORCEMENT STRAP PER EWO NO 95-3069.
